Affordable Access

Publisher Website

Simultaneous null controllability with constraint on the control

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
219
Issue
11
Identifiers
DOI: 10.1016/j.amc.2012.12.022
Keywords
  • Simultaneous Null Controllability
  • Coupled System
  • Linear Heat Equations
  • Carleman Inequalities
  • Observability Inequality

Abstract

Abstract This paper is concerned with the simultaneous null controllability with constraint on the control, for a system of coupled linear heat equations. First, we show that, by means of a change of variable, a system of two linear heat equations with a same control can be rewritten in the form of a system of linear heat equations with a control function acting only in one equation. Then, we establish an observability inequality, and we state an appropriate Carleman estimate adapted to the constraint that we use to prove the main result.

There are no comments yet on this publication. Be the first to share your thoughts.